# SDR IPXA2021070171202

- Difficulty date: June 18, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Support Bracket
- Part number: AYG7344503
- Condition: Cracked
- Location: Hyd Accummulator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT MLG W/W SYS #3 HYD ACCUMMULATOR SUPPORT BRACKET CRACK AT LWR END.REMOVED,FABRICATED AND REPLACED CRACKED SUPPORT BRACKET IAW SRM 51-31-01 AND 51-33-01 (MINOR).
